American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34C05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Adrian Constantin and Joachim Escher. Particle trajectories in solitary water waves. Bull. Amer. Math. Soc. 44 (2007) 423-431. MR 2318158.
Abstract, references, and article information
View Article: PDF

[2] George H. Pimbley Jr.. A direction of bifurcation formula in the theory of the immune response. Bull. Amer. Math. Soc. 82 (1976) 56-58. MR 0401224.
Abstract, references, and article information
View Article: PDF

[3] R. A. Stafford and J. W. Heidel. A new comparison theorem for scalar Riccati equations. Bull. Amer. Math. Soc. 80 (1974) 754-757. MR 0342771.
Abstract, references, and article information
View Article: PDF

[4] Junior Stein. Hilbert space and variational methods for singular selfadjoint systems of differential equations. Bull. Amer. Math. Soc. 80 (1974) 744-747. MR 0417486.
Abstract, references, and article information
View Article: PDF


Results: 1 to 4 of 4 found      Go to page: 1